# SDR DALA1212910923

- Difficulty date: February 27, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CUSP WEB AT STA 834 LBL 58 IN MAIN CABIN IS CORRODED.  FOUND TO BE OUT OF LIMITS IAW MD80 SRM 53-01 PG 8 FIG 1.  FABRICATED AND INSTALLED FILLER SPLICE DOUBLER AND RING DOUBLER PER MD80 SRM 51-30-2 PG 24 DURING HMV ON NRC 197383.
